# SDR DALA2025063004861

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,544 hours, 26,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORRIOSION FOUND AT STA 1000 L/H SIDE UNDER FLOOR BEAM. CORRECTIVE ACTION: REPAIRED CORROSION ON LTR TANK UPPER SKIN AT STA 1000 L/H UNDER STUB BEAM PER ER/A 626574-14. (1047165)
